CaltechAUTHORS
  A Caltech Library Service

Computational algorithms for product form queueing networks

Chandy, K. Mani and Sauer, Charles H. (1980) Computational algorithms for product form queueing networks. ACM SIGMETRICS Performance Evaluation Review, 9 (2). p. 1. ISSN 0163-5999. doi:10.1145/800199.806144. https://resolver.caltech.edu/CaltechAUTHORS:20190110-110914947

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20190110-110914947

Abstract

In the last two decades there has been special interest in queueing networks with a product form solution. These have been widely used as models of computer systems and communication networks. Two new computational algorithms for product form networks are presented. A comprehensive treatment of these algorithms and the two important existing algorithms, convolution and mean value analysis, is given.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1145/800199.806144DOIArticle
Additional Information:© 1980 ACM.
Subject Keywords:Performance evaluation, queueing networks, product form
Issue or Number:2
Classification Code:CR Categories: 4.32, 4.6, 6.20, 8.1
DOI:10.1145/800199.806144
Record Number:CaltechAUTHORS:20190110-110914947
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20190110-110914947
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:92196
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:10 Jan 2019 20:30
Last Modified:16 Nov 2021 03:47

Repository Staff Only: item control page